# SDR IPXA11B64473

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 10,409 hours, 1,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B0207075A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT INBD AFT FLAP LOWER SKIN DENT 0.9 BY 0.9 INCHES 0.25 DEEP.     METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 2, FIG 203, REV 58.
